Home > Cancer >

Is birth control bad for your ovaries

Health related question in topics Medicine Treatment .We found some answers as below for this question "Is birth control bad for your ovaries",you can compare them.

No, using birth control pills for longer periods of time increases your risk of some cancers, such as cervical cancer & liver cancer, but it also decreases your risk of other types of cancer, including ovarian cancer and endometrial cancer. [ Source: http://www.chacha.com/question/is-birth-control-bad-for-your-ovaries ]
More Answers to "Is birth control bad for your ovaries"
Is it normal for your ovaries to hurt after starting birth contro...?
http://www.chacha.com/question/is-it-normal-for-your-ovaries-to-hurt-after-starting-birth-control
Usually stopping ovulation (release of eggs from the ovary) with birth control pills or Depo-Provera does not cause pain. ChaCha
How Is It Possible To Have An Ovarian Cyst While On Hormonal Birt...?
http://www.blogcatalog.com/blogs/cyst-ovaries-symptoms-of-ovarian-cyst-and-treatment-options/posts/tag/ovarian%20cyst/
A 4 cm ovarian cyst exists while on either birth control pills, or nuvaring. The doctor says it is a follicular cyst, yet all my research shows that hormones prevent and shrink ovarian cysts. Pelvic pain/pressure has existed for several yea...
Can birth control pills make your ovaries hurt?
http://answers.yahoo.com/question/index?qid=20080218003347AAQoQEF
they are temporary mild side effets.they will go away with time.dont worry.and NO they wont hurt ur ovaries at all

Related Questions Answered on Y!Answers

How does 4 days of birth control affect your period?
Q: I took Cyclessa birth control for just 3 nights in a row starting a week AFTER my period ENDED. My ovaries started hurting and I didn't need to be on BC b/c I'm not active at the moment. I stopped taking them about 5 days ago and this morning I woke up to spotting as if I was getting my period again. I've never gotten my period this close together, even in the past when I was normally on BC. I was just wondering if this is safe or okay and if I will actually get a full on period now this week? How bad did the 3 nights of pills affect my cycle and my body? Thank you.
A: You may get a light period because you stopped your pills. The sudden hormone drop can cause a bleed. You period may take a few months to settle down to a normal rythym again.
How did your doctor control your endometriosis pain?
Q: I was just diganosed possibly with endometriosis and i have had to go to the ER 3 times within the last month or so due to cysts bursting and extreme pain. The doc today did a pelvic exam and and a pelvic ultrasound. He showed me the egg sized cyst on my right ovary and siad my left ovary looked like it was wrapped in bubble wrap because of all the small cysts all over that one. On my way hom, while driving, i sneezed and one of the smaller ones burst on my left, i almost wrecked it hurt so bad. The doc would not give me any Vicodin as the ER did. And it put the pain at bay almost completely. I want to know if anyone is on a regular pain control regimen for their endometriosis pain, and or how they have been treated for it. All i'm willing to do is take birth control and get the Laproscopic surgery done. I don't want those hormone drugs that make your voice deeper and make you grow hair on your face!! I am so angry with this doctor for not giving me anything for the severe pain!!
A: DONT GO ON DEPO, read the side effects of this shot. I went on it too and it ruined everything, my face, my weight, my hair, my nails, everything..Depo wasnt even approved at first so they put it under a different name! Never again. I have endo to but not as severe as yours. My issues are mainly with the trigger points it caused. I have endo on my left uretur below my kidney but i get pain on my right hand side and its bad when im stressed. I am literally immune to western medicine and theygave me morphine, demorol i think thats what its called, vicodin, none of them worked. I tried the botox injections and the freezing injections but they lasted at most 10 minutes. I started looking into herbal treatments and what a huge payoff. Ive never felt so good. What I would recommend is joining the endonatural yahoo group. Its a great group that helps with lots of questions, you dont have to be going herbal to join, its great support, helped me out a lot. here is the link:http://health.groups.yahoo.com/group/EndoNatural/good luck! :}
Pregnant on Birth Control Pills?
Q: I've been taking birth control pills for over 6 years now. I take them every night at the same time, I haven't missed one in a few years. I had unprotected sex a couple of times last month but I got my period on the 4th, same as always maybe a little heavier, but still right on schedule. Before my period I noticed more discharge but I thought I might have a yeast infection so I ignored it. Now since my period I'm still spotting a light brown and there was a little blood last night. Since then my boobs have got tender but I figure that could be in my head from worrying. I've also had some pain in my ovaries, nothing bad, i was just wondering if I could be pregnant or if it could be something else. Thanks for your advice!
A: please see your doctor it could be some medical problem but don't worry to much.It could well be nothing to alarm over.
TOP


Prev Question: Can you send me facts about smoking weed
Next Question:

People also view
  • Is birth control bad for your ovaries
  • Can you send me facts about smoking weed
  • Do cell phones actually cause cancer
  • What can brown discharge be caused from
  • How many smoking teens have died of lung cancer
  • What causes tumors in or on kidneys
  • How does lung cancer increase the chances of getting lung cancer
  • Is there a such thing as face cancer
  • How long does it take cancer to develop
  • Is Carrageenan healthy